# SDR 96ZZZX818

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: S5547000001600
- Condition: Cracked
- Location: Rud Lt/Rt Wl7058
- Part time: 12,903 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN HAS CRACKS COMING FROM THE LEFT AND RIGHT SPRING TAB WEIGHT CUT OUTS.  THE CRACKS ARE APPROXIMATELY 1.2 INCHES TO 1.5 INCHES AND ARE EMITTING FROM THE AFT SIDE OF CUT OUTS.  SUSPECT CAUSE IS THE WEIGHT SUPPORT ROD IS HITTING THE RUDDER SKIN.  RECOMMEND PERIODIC INSPECTION OF RUDDER SKIN AREA UNDER FAIRING.
